MAUDE Adverse Event Report: RESHAPE LIFESCIENCES MAESTRO RECHARGEABLE SYSTEM; RECHARGEABLE NEUROREGULATOR

RESHAPE LIFESCIENCES MAESTRO RECHARGEABLE SYSTEM; RECHARGEABLE NEUROREGULATOR
Model Number P01278-001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hematoma (1884)
Date of Event 05/17/2019
Type of Reportable Event Serious Injury
Event or Problem Description
Patient (b)(6) had an explant on (b)(6) 2019 without complications and was discharged that day.The patient came back into the hospital on (b)(6) 2019 at 23:51 for left abdominal wall hematoma at the site of the previous neuromodulator device.The patient underwent surgery early this morning, (b)(6) 2019 for evacuation of the hematoma.The procedure went well and the patient was discharged the same day.

Brand Name
MAESTRO RECHARGEABLE SYSTEM
Common Device Name
RECHARGEABLE NEUROREGULATOR
Manufacturer (Section D)
RESHAPE LIFESCIENCES
2800 patton road
saint paul MN 55113
MDR Report Key8700542
Report Number3005025697-2019-00003
Device Sequence Number2600590
Product Code PIM
UDI-Device Identifier00857334004347
UDI-Public00857334004347
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P130019
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberP01278-001
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2019
Initial Report FDA Received Date06/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;